# SDR R61A201702200172

- Difficulty date: February 20, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 29,813 hours, 18,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT A SIX INCH STRIP OF THE EMERGENCY LIGHT STRIP WAS MISSING AT SEAT 2A.  INSTALLED THE LIGHT STRIP IAW AMM AND OPS CHECKED GOOD.
